MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC

ARTHREX, INC. SYNERGY INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC
Model Number SYNERGY INSUFFLATOR
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that when the ar-3290-0004 synergy insufflator stops instilling gas and resumes, the flow goes up too much even though not intended resulting in patient¿s abdomen is swollen too much.No additional information provided.Additional information requested.
 
Additional Manufacturer Narrative
This report was sent in error.

Brand Name
SYNERGY INSUFFLATOR
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12075640
Report Number1220246-2021-03324
Device Sequence Number3848775
Product Code HIF
UDI-Device Identifier04056702002824
UDI-Public04056702002824
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K030837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYNERGY INSUFFLATOR
Device Catalogue NumberAR-3290-0004
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date09/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;